Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Melkersson, Leif
and
Schenzel, Peter
1992.
Asymptotic attached prime ideals related to injective modules.
Communications in Algebra,
Vol. 20,
Issue. 2,
p.
583.
Toroghy, H. Ansari
and
Sharp, R. Y.
1992.
Asymptotic behaviour of ideals relative to injective modules over commutative Noetherian rings II.
Proceedings of the Edinburgh Mathematical Society,
Vol. 35,
Issue. 3,
p.
511.
Ansari-Toroghy, H.
1998.
Associated and coassociated primes.
Communications in Algebra,
Vol. 26,
Issue. 2,
p.
453.
Toroghy, H.-Ansari
2002.
M-INJECTIVITY AND ASYMPTOTIC BEHAVIOUR.
Bulletin of the Korean Mathematical Society,
Vol. 39,
Issue. 2,
p.
251.
Ansari-Toroghy, H.
2003.
Secondary representation of some modules over a commutative ring.
Acta Mathematica Hungarica,
Vol. 100,
Issue. 3,
p.
257.
Ansari-Toroghy, H.
and
Dorostkar, F.
2008.
△-CLOSURES OF IDEALS WITH RESPECT TO MODULES.
Honam Mathematical Journal,
Vol. 30,
Issue. 1,
p.
101.